# SDR SWAA2012122710907

- Difficulty date: November 11, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 44,222 hours, 25,725 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 6555583
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD CANOE HAS DAMAGE FROM FLAP OPERATING ROD BRACKETS SEPARATING.  PERFORMED REPAIR PER EA.
